# SDR SWAA2022011352782

- Difficulty date: December 13, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; DEFLECTION CONTROL RIB; INBOARD ATTACH ANGLE TO WEB IS CRACKED AT FASTENER HOLES COMMON TO DEFLECTION CONTROL RIB. A045-005 ; / [01] REMOVED LH WING DEFLECTION CONTROL RIB ATTACH ANGLE IAW SRM 51-40-02; [02] VERIFIED NEW ANGLE TO BE MPN: 115A6260-1 ATAG: A106490 IAW DWG: 115A6200 REV: A; [03] LOCATED AND DRILLED NEW ANGLE IAW DWG: 115A6200 REV: A AND SRM 51-40-05; [04] VERIFIED STEPS 2 AND 3 OK TO INSTALL; [05] INSTALLED ANGLE IAW SRM 51-40-02 AND DWG: 115A6200 REV: A; [06] VERIFIED ITEM 5; [07] C.I.C;ED NEW ANGLE I.A.W MM 51-21-91-620-802; [08] STEP 7 C/W AUDIT DONE
